# SDR IXXA20170927297

- Difficulty date: September 27, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 65457857
- Condition: Corroded
- Location: R8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO R8 WINDOW FRAME CORRODED.   THE WINDOW FRAME WAS REPAIRED IAW ENGINEERING AUTHORIZATION 47285REA04.
